MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181400
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020, a patient underwent treatment of a type iv thoraco-abdominal aortic aneurysm with an investigational gore® excluder® thoracoabdominal branch endoprosthesis.Additionally, gore® excluder® aaa and ibe endoprostheses were utilized.Gore® viabahn® vbx balloon expandable endoprostheses were utilized in the branch vessels.On (b)(6) 2020, follow-up imaging revealed an extrinsic compression of the contralateral leg component from the ipsilateral leg and ipsilateral iliac extender components within the aorta just proximal of the aortic bifurcation.Also noted was a device ovalization of the left renal artery side branch component at the origin of the left renal artery.This is believed to be a gore® viabahn® vbx balloon expandable endoprosthesis.No interventions have been reported at this time.The gore® viabahn® vbx balloon expandable endoprosthesis was reported separately under case 831-2.This report addresses the gore® excluder® aaa endoprosthesis.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10564038
Report Number3013164176-2020-01043
Device Sequence Number14101063
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public00733132618699
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2022
Device Model NumberPLC181400
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1